# SDR CA160225002

- Difficulty date: February 25, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 3400 · Navigation System
- Part: Cdu
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CDU-6200/RTA-4114 NON-COMPLIANCE TO DO-160() SECTION 22, B3K33 Ï¿½PIN INJECTION LIGHTNINGÏ¿½ DUE TO TRIMMED RESISTOR WHAT IS THE POTENTIAL SAFETY IMPACT - LOSS OF ALL PRIMARY CDU RADIO TUNING CONTROL.  - LOSS OF FMS CONTROL, FMS WILL CONTINUE TO FLY CURRENT FLIGHT PLAN. NO FURTHER FMS PLANNING OR CONTROL WILL BE POSSIBLE. MANUAL VOR/ILS/DME TUNING REQUIRED FOR GROUND BASED NAVAID PROCEDURES.  - LOSS OF ABILITY TO POST FMS VSPEEDS.  - LOSS OF ABILITY TO CHANGE POSTED THRUST LIMIT. (TC# 20160225002)
